First derivatives estimates for finite-difference schemes. (English) Zbl 1198.65165

Summary: We give sufficient conditions under which solutions of discretized in space second-order parabolic and elliptic equations, perhaps degenerate, admit estimates of the first derivatives in the space variables independent of the mesh size.


65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
39A70 Difference operators
Full Text: DOI arXiv


[1] Hongjie Dong and N. V. Krylov, On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients, Algebra i Analiz 17 (2005), no. 2, 108 – 132; English transl., St. Petersburg Math. J. 17 (2006), no. 2, 295 – 313. · Zbl 1136.49312
[2] Hongjie Dong and Nicolai V. Krylov, Rate of convergence of finite-difference approximations for degenerate linear parabolic equations with \?\textonesuperior and \?² coefficients, Electron. J. Differential Equations (2005), No. 102, 25. · Zbl 1085.65087
[3] Hongjie Dong and Nicolai V. Krylov, The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains, Appl. Math. Optim. 56 (2007), no. 1, 37 – 66. · Zbl 1127.65068 · doi:10.1007/s00245-007-0879-4
[4] István Gyöngy, Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by space-time white noise. II, Potential Anal. 11 (1999), no. 1, 1 – 37. · Zbl 0944.60074 · doi:10.1023/A:1008699504438
[5] I. Gyöngy and N.V. Krylov, Accelerated convergence of finite difference schemes for second order parabolic and elliptic PDEs, in preparation. · Zbl 1223.65068
[6] N. V. Krylov, A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators, Math. Comp. 76 (2007), no. 258, 669 – 698. · Zbl 1112.65087
[7] N. V. Krylov, On factorizations of smooth nonnegative matrix-values functions and on smooth functions with values in polyhedra, Appl. Math. Optim. 58 (2008), no. 3, 373 – 392. · Zbl 1183.15011 · doi:10.1007/s00245-008-9040-2
[8] Walter Littman, Résolution du problème de Dirichlet par la méthode des différences finies, C. R. Acad. Sci. Paris 247 (1958), 2270 – 2272 (French). · Zbl 0082.31701
[9] J. Von Neumann and R. D. Richtmyer, A method for the numerical calculation of hydrodynamic shocks, J. Appl. Phys. 21 (1950), 232 – 237. · Zbl 0037.12002
[10] Hyek Yoo, Semi-discretization of stochastic partial differential equations on \?\textonesuperior by a finite-difference method, Math. Comp. 69 (2000), no. 230, 653 – 666. · Zbl 0942.65006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.